MathSciNet Relay Station
MathSciNet bibliographic data
MR2578527 (2011c:46149) 46L65 (22D25 46L07 46L89)
Daws, Matthew Operator biprojectivity of compact quantum groups. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1349–1359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement